Universidad Complutense de Madrid
E-Prints Complutense

A matrix-geometric approximation for tandem queues with blocking and repeated attempts

Impacto

Downloads

Downloads per month over past year

Gómez-Corral, Antonio (2002) A matrix-geometric approximation for tandem queues with blocking and repeated attempts. Operations Research Letters, 30 (6). pp. 360-374. ISSN 0167-6377

[img] PDF
Restringido a Repository staff only

196kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0167637702001554


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

Our interest is in the study of the MAP/PH/1/1 --> (.)/PH/1/K + 1 queue with blocking and repeated attempts. The main feature of its infinitesimal generator is the spatial heterogeneity caused by the transitions due to successful repeated attempts. We develop an algorithmic solution by making a simplifying approximation which yields an infinitesimal generator which is spatially homogeneous and has a modified matrix-geometric stationary vector. The essential tool in our analysis is the general theory on quasi-birth-and-death processes.


Item Type:Article
Uncontrolled Keywords:Blocking; Markovian arrival process; Matrix-geometric solution; Phase type distribution; Quasi-birth-and-death process; Queue with repeated attempts; Tandem queue
Subjects:Sciences > Mathematics > Operations research
ID Code:15640
Deposited On:15 Jun 2012 08:17
Last Modified:26 Jun 2018 08:08

Origin of downloads

Repository Staff Only: item control page